Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
Question: autoimune hepatitis
|mel1979 - Mon Jul 23, 2007 4:15 pm||
i am 28 and a female i have been diagnmoised with auto imune hepatitis since feb 2007 i am on anziaphorprime and predisolone. for the past 3 to 4 days i have had numbness in part of my left hand from my wedding finger to my little finger and my arm is starting to ach i also have diabetis from the steroids where i use insulin does this numbness have any thing to do with these or is it some thing else.
|Dr. Chan Lowe - Wed Jul 25, 2007 6:01 pm||
The area of your numbness sounds like it is the ulnar nerve area.
It may be that you have some compression of your ulnar nerve causing your symptoms.
I would recommend you see your doctor for an evaluation. I think it probably isn't related to your autoimmune hepatitis but an evaluation will help be sure.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.